# SDR 96ZZZX1445

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CEZ/DEN - AIRCRAFT WAS EN ROUTE WHEN LEFT ENGINE SUFFERED FROM APPARENT FLAME-OUT.  AIRCRAFT WAS ON DESCENT AT APPROXIMATELY 14,000 FEET.   ENGINE SPOOLED DOWN, DROPPING EEC OFF-LINE AND CAUSING LOW OIL PRESSURE ANNUNCIATOR TO ILLUMINATE. PILOT'S CONFIRMED LEFT ENGINE FAILED AND SECURED.  AIRCRAFT LANDED IN CEZ WITHOUT FURTHER INCIDENT.  AFTER MUCH INVESTIGATION, NO APPARENT FAILURE FOUND, AND AIRCRAFT RETURNED TO SERVICE.  CAUSE OF FLAME-OUT IS NOT DETERMINABLE AT THIS TIME.
